标题:Maximum principle for anticipated recursive stochastic optimal control problem with delay and L,vy processes
作者:Li Na; Wu Zhen
作者机构:[Li, N] School of Mathematics, Shandong University, Jinan, 250100, China, Mathematics Department, QiLu Normal Institute, Jinan, 250013, China;[ Wu, Z] 更多
通讯作者:Wu, Z(wuzhen@sdu.edn.cn)
通讯作者地址:[Wu, Z]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.
来源:高校应用数学学报B辑
出版年:2014
卷:29
期:1
页码:67-85
DOI:10.1007/s11766-014-3171-9
关键词:maximum principle;stochastic optimal control;L′evy processes;stochastic diff erential equation with delay;anticipated backward diff erential equation
摘要:In this paper, we study the stochastic maximum principle for optimal control prob-lem of anticipated forward-backward system with delay and L′evy processes as the random dis-turbance. This control system can be described by the anticipated forward-backward stochastic diff erential equations with delay and L′evy processes (AFBSDEDLs), we first obtain the existence and uniqueness theorem of adapted solutions for AFBSDEDLs; combining the AFBSDEDLs’ preliminary result with certain classical convex variational techniques, the corresponding maxi-mum principle is proved.
收录类别:CSCD;SCOPUS;SCIE
WOS核心被引频次:4
Scopus被引频次:4
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84896353033&doi=10.1007%2fs11766-014-3171-9&partnerID=40&md5=ceb695b98dc70dc8732a1a02111bc69c
TOP